# SDR DALA2021082505036

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 78,891 hours, 10,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Binding
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1L PLASTIC COVER OF ARMING HANDLE BINDS WHEN TRYING TO OPEN. HARD TO OPEN. CORRECTIVE ACTION: ADJUSTMENT OF PLASTIC COVER. (8008156)
